sexual-counselling-icon

Discharge problem

Discharge problem of testub in few second and night fail frequently problem since 2 years and help and do the neddful
views-icons 92 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Discharge problem

doctor profile image
Dr. Ankur Delhi | Ayurveda
Answered
Use chandraprabha vati
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. A.Kumar Mumbai | Sexologist
Answered
Night falls are a natural phenomena. But when we start having night falls more than 4-5 times a month, then there is a problem. We start feeling weakness, tiredness, etc.. Do not take milk after 3 pm. Try to avoid non-veg, spicy, fried & chilly food. Do not watch pornography materials. Take good healthy diet, do exercise & yoga daily. Take tab. Confido & chandan adi bhati each morning & evening with water. Keep stumic clean & avoid constipation.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hi... Please don't be panic, For your problem there is solution in Ayurveda. It will slove your problem, there 2 type of treatment medicinal & Panchkarma.consult Ayurvedic physician Near by.
Next Steps
consult Ayurvedic physician
Health Tips
Avoid eating spicy, bakery products, Non Veg.
Avoid Late night sleeping, smoking, drinking.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
Early ejaculation could be due to many reasons. Anxiety being the most. So first try relaxation techniques and distraction method. Then try to cut down on any habits like alcohol, smoking or drugs. This will help delay ejaculation. If there's no improvement then you must be investigated for any comorbidities like diabetes hypertension hypercholestrolemia. Treating these comorbidities also can delay ejaculation. Also any associated erectile dysfunction will also have to be treated. Medically there are many options like oral medications and topical creams. If the above conservative measure do not help kindly consult a psychiatrist for medical therapy.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO